Translator Disclaimer
2017 Semi-cosimplicial objects and spreadability
D. Gwion Evans, Rolf Gohm, Claus Köstler
Rocky Mountain J. Math. 47(6): 1839-1873 (2017). DOI: 10.1216/RMJ-2017-47-6-1839

Abstract

To a semi-cosimplicial object (SCO) in a category, we associate a system of partial shifts on the inductive limit. We show how to produce an SCO from an action of the infinite braid monoid $\mathbb{B} ^+_\infty $ and provide examples. In categories of (noncommutative) probability spaces, SCOs correspond to spreadable sequences of random variables; hence, SCOs can be considered as the algebraic structure underlying spreadability.

Citation

Download Citation

D. Gwion Evans. Rolf Gohm. Claus Köstler. "Semi-cosimplicial objects and spreadability." Rocky Mountain J. Math. 47 (6) 1839 - 1873, 2017. https://doi.org/10.1216/RMJ-2017-47-6-1839

Information

Published: 2017
First available in Project Euclid: 21 November 2017

zbMATH: 06816573
MathSciNet: MR3725247
Digital Object Identifier: 10.1216/RMJ-2017-47-6-1839

Subjects:
Primary: 18G30 , 20F36 , 46L53

Keywords: braid monoid , coface operator , Cohomology , Noncommutative probability space , partial shift , Semi-cosimplicial object , spreadability , Subfactor

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
35 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 6 • 2017
Back to Top